# SDR SWAA2013061817225

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 28,761 hours, 16,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER INTERNAL DOUBLER CRACKED.  REPAIRED DOUBLER IAW EA.
